# SDR CALA2019083001447

- Difficulty date: August 26, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 60,939 hours, 26,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 053233322720000
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-3/C-4 CHECK AT AAR DLH "REF NON-ROUTINE 9026654" ROTO PROBE INSP SHOWS CRACK INDICATION @ FR35 (HOLE#2) STRINGER 30RH SIDE @ 8 O''CLOCK. ACCOMPLISHED ITERIM REPAIR PER PART 1 OF ECRA 5331-02439.
